# SDR 99ZZZX1827

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358PG
- Make and model: Lear 35A
- Aircraft serial: 35A358
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 426EN98
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE AIRPORT WITHOUT INCIDENT.  UPON MAINTENANCE EXAMINATION, DETERMINED THE RIGHT MAIN GEAR 'SQUAT SWITCH' HAD MALFUNCTIONED AND ELECTRICALLY PREVENTED GEAR RETRACTION.  THE SWITCH WAS REPLACED AND NORMAL OPERATION WAS RESTORED.
